# SDR AALA202304046206

- Difficulty date: April 1, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N723AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33125
- Aircraft time: 39,121 hours, 4,600 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: BPAS105
- Part serial: 3177
- Condition: Failed
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: THE BACK-UP BATTERY LOCATED ABOVE THE R-3 DOOR FAILED THE BATTERY TEST. REMOVED AND REPLACED R-3 DOOR OVER WING ESCAPE SYSTEM BACKUP BATTERY IAW B777-300 AMM 52-12-24.
